Know the Risks and Side Effects of Using Oral Contraceptives for Birth Control
There are many brands of oral contraceptive pills available in the market these days and they are easy to take. After seeing their advertisements on TV, many women think that there are no side effects of taking them.
It is best if you are taking oral contraceptive pills on the advice of a doctor. This is because they can also have many side effects. Most side effects of these medicines go away within a few months, but some side effects can lead to other health problems or major complications.
These are the side effects of oral contraceptives
Bleeding or spotting when periods are not occurring can be a side effect of this medicine. Oral contraceptive pills contain progestin, which causes this problem. Other side effects are-
Bloating (gas formation in the abdomen)
pain in the groin
feeling of sensitivity in the limbs
weakness in extremities
Lumps in breast
Oral contraceptives affect every woman differently
However, many women do not experience these side effects after using oral contraceptive pills. Some women may experience mild or more side effects depending on the medication used or their body’s response. You should not experience any symptoms such as discomfort, being sick or tired throughout the day after taking oral contraceptives. But if you feel like this, then you should consult a doctor about this and get treatment. Apart from contraceptive drugs, many options can be used for birth control, which are not prone to any kind of side effects.
Take doctor’s advice in this situation
In addition to emergency contraception, birth control pills are also used to treat acne and regulate the menstrual cycle. If you have any of the following health conditions or a family history, you should consult your doctor before taking the oral contraceptive pill-
high blood pressure
Must Read This: Know How To Protect Yourself From Sexually Transmitted Diseases
These side effects are also possible
In addition to having health effects, oral contraceptives can also cause darkening of the skin. Long-term use of oral contraceptives can lead to problems with pregnancy. In such a situation, women should consult a doctor based on their medical condition.